# SDR JR2R2011040900133

- Difficulty date: April 9, 2011
- Submitted: April 10, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,643 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TRACK STICK NR 4 HAS CORROSION AND TOOLING MARKS IN NUMEROUS AREAS.  REMOVED AND REPLACED LT FLOOR TRACK STICK NR 4 IAW CRJ 900 AMM 53-00-49.
